On a Class of Functional Differential Equations with Symmetries
Alternative metrics PlumXhttp://hdl.handle.net/11012/195686
MetadataShow full item record
It is shown that a class of symmetric solutions of scalar non-linear functional differential equations can be investigated by using the theory of boundary value problems. We reduce the question to a two-point boundary value problem on a bounded interval and present several conditions ensuring the existence of a unique symmetric solution.
Keywordsfunctional differential equation, argument deviation, periodic, antiperiodic, symmetry, two-point problem, unique solvability
Document typePeer reviewed
Document versionFinal PDF
SourceSymmetry. 2019, vol. 11, issue 12, p. 1-13.
- Ústav informatiky